# SDR USAA2009012690152

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 61,785 hours, 27,708 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 175
- Condition: Low Pressure
- Location: L1 Door
- Part time: 62,265 hours, 27,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 296 LAS-SEA - EMERGENCY EQUIPMENT - L1 DOOR ASSIST BOTTLE REQUIRES SERVICE.  MAINTENANCE SERVICED L1 DOOR ASSIST BOTTLE AS REQUIRED.
